Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Prolonged Muscle And Or Joint Pain After Getting There Covid Booster Shot?

Has Anyone Experienced Prolonged Muscle And Or Joint Pain After Getting There Covid Booster Shot?

I received a booster shot in December and all hell broke out after that. I had no issues before but within a week of my booster my arm and leg muscles become very sore and have not gone away. I am thinking the booster put my immune system into overdrive and created these issues. Thoughts ?

A MyPsoriasisTeam Member said:

I recently got my 2nd COVID-19 shot and I had arm pain for 4 days with those little pine needles I couldn't get comfortable either. my psoriasis is still manageable because of the Kenalog shot I received a week before. I'm not going to try anymore Biologics. I see my dermatologist today and we're going to try to find something more doable. I have a small list and on it includes medical cannabis. It's backed up by the National Psoriasis Foundation for treatment of many things especially inflammation and psoriatic arthritis. I'll be
65 in May. I've been a guinea pig for way to long. And even if she doesn't like the idea I'm going to start using Cannabis anyway. I see a lot of happy people coming and going out of those shops. I want to be one of them :)

posted 3 months ago
A MyPsoriasisTeam Member said:

Booster shot last summer I experienced several of the side effects. Headache, 101. temp for 3 hrs and finally after 5 hrs things had calmed down. However, my sporiasis went into overdrive. My entire body felt like little pine needles poking me. It was so uncomfortable and my sporiasis is still flaring. Flu vaccine made me feel the same symptoms.

posted 4 months ago
A MyPsoriasisTeam Member said:

I had a terrible flare after my covid booster also. It started after my 2nd vaccine, never went into remission, then really exploded after booster. I believe there is a correlation with vaccines & psiasoris-never had skin problem until after vaccines. Juiced up immune system, agree. Derm dr recom I not get booster, my PCP recom I get it....need more research!

posted 4 months ago
A MyPsoriasisTeam Member said:

Did you take an anti-inflammatory like ibuprofen after getting the shot? I got the two Pfizer shots but I'm on MTX for Ps. Too soon for a booster and I don't know if I will get one as I had COVID and 2 vaccinations, so that's 3 immunizations already. I don't know if I want to risk the booster. It seems a few people do have serious reactions to these shots. Ask your doctor?

edited, originally posted 5 months ago
A MyPsoriasisTeam Member said:

posted 3 months ago
Already a Member? Log in